# SDR SWAA2023092604553

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 18,823 hours, 9,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD FIXED TRAILING EDGE HAS A CRACKED SUPPORT ANGLE<[01] REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
